EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLIII, No. 36, pp. 21–36 (2011)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Increasing solutions of Thomas-Fermi type differential equations – the sublinear case

T. Kusano, J. V. Manojlovic and V. Maric

Fukuoka University, Faculty of Science, Department of Applied Mathematics, Fukuoka, 841-0180, Japan
University of Nis, Faculty of Science and Mathematics, Department of Mathematics and Computer Science, Visegradska 33, 18000 Nis, Serbia
Serbian Academy of Science and Arts, Kneza Mihaila 35, 11000 Beograd, Serbia

Abstract: The existence and the asymptotic of solutions of the equations of Thomas-Fermi type is studied in the framework of regular variation (in the sense of Karamata).

Keywords: Thomas-Fermi differential equations, regularly varying functions, regularly bounded solutions, increasing solutions, asymptotic behavior of solutions

Classification (MSC2000): Primary 34A34, Secondary 26A12

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 9 Oct 2011. This page was last modified: 8 Apr 2013.

© 2011 Mathematical Institute of the Serbian Academy of Science and Arts
© 2011–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition